Vernon Drug Alert
Penticton Drug Alert
Interior Heath has issued a DRUG ALERT for VERNON after a sample being sold as CRACK was found to contain 30-35% Fentanyl, 5-10% Bromazolam (Benzodiazepine) and Xylazine. This is believed to be connected with multiple drug poisoning events in the community. There is a high risk of overdose and a high risk of fatal overdose.
Here is a link to download a printer friendly version of this poster.
No matter what or how you use (smoking, snorting, injecting) take steps to prevent overdose
- Check your drugs before using! Whether using take home fentanyl testing strips or accessing FTIR technicians in your area, drug checking can inform you about what is in your drugs.
- Crush your drugs into fine powder: Doing so reduces the chance of hot-spots, which are spikes of concentrated fentanyl in the dope.
- Be a buddy: Help a friend by being around while they are using. Stagger use if you are using together.
- Smoking is not safer than injecting, be cautious when smoking your drugs
- Know the risks when mixing drugs
- When using your substance start with a small amount, and then go slow.
- Know the signs of an overdose and be prepared with naloxone.
- If you must use while alone, consider using the Lifeguard app which can connect you with 911 emergency responders if you overdose. Download at the App Store or Google Play.